My bother has prednisone induced cataracts, also polymialgia rhematica. He is having extreme pain behind his eye and is only on a low dose of oxycodone. The pain medication does not relieve his pain and he has been staying in bed, mostly, just to try to relieve some of the pressure on his eye. Could you tell me what you think is wrong and we are looking for an optomologist (specialist) in our area. We live in the Peculiar, Missouri area, which is about 45 minutes from Kansas City, Missouri. Thank you for your time, will be awaiting your reply.
I would recommend that you seek the care of an eyeMD immediately. Polymyalgia rheumatic can be associated with a condition called temporal arteritis which can cause severe visual impairment. Treatment may need to be instituted immediately. You can find an eyeMD by searching AAO.org, the find an eyeMD section. Discover Vision Centers in Kansas City has excellent doctors.
Sandy T. Feldman, M.D., M.S.
ClearView Eye and Laser Medical Center
San Diego, California
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.